Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Under arm rash after tdap vaccine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaccinations
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I received a tdap vaccine 4 days ago. My symptoms have gone from expected (swelling/soreness around the injection site) to now concerning me. I have developed a tingling/burning sensation with slight numbness in my entire arm where I received the injection that extends from my shoulder to fingers. Underneath that arm is very sore. I have also developed a small rash around the site.
Doctor :   Hi
Doctor :   Dr XXXXXx here
User :   hey there
Doctor :   Let me read your query
Doctor :   Your age? Sex?
User :   24 year old female
Doctor :   Ok
Doctor :   There is always some discomfort and mild rash on the site of vaccination atlkeast for a week
Doctor :   Is the tingling sensation releived on rest or compression
User :   It's not so much the rash. It's more the weird burning, numb sensation I have in my entire arm that has just started. Along with my underarm pain.
User :   It's been going on now for 8+ hours
Doctor :   I shall suggest you try hat padding on the site of vaccination
Doctor :   And I also feel that you might have compressed or scratched the site of vaacination
User :   and that's what has caused this?
Doctor :   Yes i guess so
Doctor :   Other wise the vaccine is very effective with very few side effects
Doctor :   In your case i find the symptom of tingling new
Doctor :   You can try hot padding for now and if symptoms persist you might need to get examined by a doctor for the same
Doctor :   And also avoid alcohol if you are prone to use
User :   Would alcohol interfere with anything? I was drinking this weekend at a rehearsal dinner and then a wedding
Doctor :   Yes to an extent will aggrevate soreness
Doctor :   I will list you the overall side effects of the vaccinew
Doctor :   1.Body aches
Doctor :   2.Chills
Doctor :   3.Fever
Doctor :   4. Headache
Doctor :   5.Nausea, vomiting, diarrhea
Doctor :   6.Rash
Doctor :   7.Redness or swelling at the injection site
Doctor :   8.Soreness at the injection site
Doctor :   All the follwoing will last only less than a week or the max to a week
Doctor :   Just try hot padding restrict alcohol you will sure get well soon
Doctor :   Did you follow me?
Doctor :   Are you there
Doctor :   Wishing you a speedy recovery
Doctor :   Thanks for consulting me
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor